# SDR SWIA200718338

- Difficulty date: June 9, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 18,916 hours, 26,687 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513112
- Part serial: 98143H6549
- Condition: Cracked
- Location: Cockpit
- Part time: 2,146 hours, 2,867 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDSHIELD IS CRACKED ON OUTER LAYER.  REPLACED WINDSHIELD IAW MM 56-10-01.
